EconPapers    
Economics at your fingertips  
 

Bounds for the Combinations of Neuman-Sándor, Arithmetic, and Second Seiffert Means in terms of Contraharmonic Mean

Zai-Yin He, Wei-Mao Qian, Yun-Liang Jiang, Ying-Qing Song and Yu-Ming Chu

Abstract and Applied Analysis, 2013, vol. 2013, 1-5

Abstract:

We give the greatest values , and the least values , in (1/2, 1) such that the double inequalities and hold for any and all with , where , , and are the arithmetic, Neuman-Sándor, contraharmonic, and second Seiffert means of and , respectively.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/903982.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/903982.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:903982

DOI: 10.1155/2013/903982

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:903982